MathSciNet Relay Station
MathSciNet bibliographic data
MR603778 (82i:28017) 28C15 (03E55 54D18 60A99)
Koumoullis, G. On perfect measures. Trans. Amer. Math. Soc. 264 (1981), no. 2, 521–537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement